Several extremal coreflective classes in uniform spaces

Jiří Vilímovský

Czechoslovak Mathematical Journal (1980)

  • Volume: 30, Issue: 4, page 569-578
  • ISSN: 0011-4642

How to cite

top

Vilímovský, Jiří. "Several extremal coreflective classes in uniform spaces." Czechoslovak Mathematical Journal 30.4 (1980): 569-578. <http://eudml.org/doc/13223>.

@article{Vilímovský1980,
author = {Vilímovský, Jiří},
journal = {Czechoslovak Mathematical Journal},
keywords = {largest coreflective subclass; uniformly continuous functions; uniform continuity of products of functions},
language = {eng},
number = {4},
pages = {569-578},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Several extremal coreflective classes in uniform spaces},
url = {http://eudml.org/doc/13223},
volume = {30},
year = {1980},
}

TY - JOUR
AU - Vilímovský, Jiří
TI - Several extremal coreflective classes in uniform spaces
JO - Czechoslovak Mathematical Journal
PY - 1980
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 30
IS - 4
SP - 569
EP - 578
LA - eng
KW - largest coreflective subclass; uniformly continuous functions; uniform continuity of products of functions
UR - http://eudml.org/doc/13223
ER -

References

top
  1. Čech E., Topological spaces, Academia, Prague 1966. (1966) Zbl0141.39401MR0211373
  2. Deaibes A., Espaces uniformes et espaces de mesures, thesis, Univ. Claude-Bernard Lyon, 1976. (1976) Zbl0329.54023MR0480926
  3. Frolík Z., Four functors into paved spaces, Seminar Uniform Spaces 1973-74, MÚ ČSAV Prague 1975, 27-72. (1973) Zbl0369.54012MR0440511
  4. Frolík Z., Three technical tools in uniform spaces, Seminar Uniform Spaces 1973 - 74, MÚ ČSAV Prague 1975, 3-26. (1973) Zbl0334.54013MR0440510
  5. Frolík Z., Pelant J., Vilímovský J., On hedgehog-toplogically fine uniform spaces, Seminar Uniform Spaces 1975-76, MÚ ČSAV Prague 1976, 75-86. (1975) MR0383356
  6. Frolík Z., Pelant J., Vilímovský J., Extensions of uniformly continuous functions, Bull. Acad. Polon. Sci. Math. Astr. Phys., 26 (1978), 143-148. (1978) Zbl0388.54009MR0493977
  7. Hušek M., Rice M., 10.1016/0016-660X(78)90033-8, General Topology and Appl., 9 (1978), 295-306. (1978) Zbl0447.54008MR0510911DOI10.1016/0016-660X(78)90033-8
  8. Isbell J., Uniform spaces, Amer. Math. Soc., Providence 1964. (1964) Zbl0124.15601MR0170323
  9. Pachl J., Free uniform measures, Comment. Math. Univ. Carolinae, 15 (1974), 541 -553. (1974) Zbl0288.28008MR0354991
  10. Pachl J., Free uniform measures on sub-inversion-closed uniform spaces, Comment. Math. Univ. Carolinae, 17 (1976), 241-253. (1976) Zbl0326.28011MR0404569
  11. Pelant J., Pták P., Injectivity of polyhedra, Seminar Uniform Spaces 1975-76, MÚ ČSAV Prague 1976, p. 73. (1975) Zbl0343.54028
  12. Pelant J., Vilímovský J., Two examples of reflections, Seminar Uniform Spaces 1975-76, MÚ ČSAV Prague 1976, 63 - 68. (1975) Zbl0364.54021
  13. Vilímovský J., Generation of coreflections in categories, Comment. Math. Univ. Carolinae 14 (1973), 305-323. (1973) Zbl0266.18003MR0375211

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.